# SDR SWAA2025102717754

- Difficulty date: September 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 29,703 hours, 14,850 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER ATTACH ANGLE CRACKED AT RBL 9; BS 663.   REMOVED 11 TANK FASTENERS COMMON TO THE BS 663 VAPOR BARRIER ATTACH ANGLE REPAIR, PERFORMED AN OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION FOR ALL INITIAL TANK FASTENER HOLES IAW NDT PART 6, 51-00-00, PROCEDURE 16.  NO DEFECTS NOTED.   REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5.   PERFORMED DETAILED VISUAL AND OPEN HOLE HFEC INSP FOR ALL FASTENER HOLES IAW NDT PART 6; 51-00-00, PROCEDURE 16. NO DEFECTS NOTED.   FABRICATED REPAIR DOUBLER & LOCATED, DRILLED HOLES IN REPAIR PARTS IAW SRM 57-10-10-2R-5.  VISUAL INSPECTION ACCOMPLISHED ON PARTS FABRICATED.  REPAIRED ATTACH ANGLE IAW SRM 57-10-10-2R-5 & M-24-157-02340.
